# SDR C2XA97IA274

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Profile
- Part number: 12009846001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT SIDE T-PROFILE CORRODED AT FRAME NR 16.  MAINTENANCE REMOVED AND REPLACED THE T-PROFILE IAW EMB120 SRM 51-40-05.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
